# SDR AALA202308286457

- Difficulty date: June 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Zone 300 - Stabs
- Component: Elevator, Airbus
- Component part number: D5528000301300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR INBOARD ACTUATOR ATTACH FITTING WORN BETWEEN ELEVATOR STATIONS 2693 AND 2957, BETWEEN RIBS 2 AND 3. MAINTENANCE REPLACED ELEVATOR ASSEMBLY PER TASK CARD 26L30027001.
